# SDR AMTA200400526

- Difficulty date: May 5, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EXPERIENCED A SUDDEN INCREASE IN VIBRATION FROM .8 TO 2.5 WITH A SELECTED.  WARNING LIGHT WAS ON.  SELECTED B DID NOT HELP SHUTDOWN ENGINE AT 1350Z ENGIEN CONTINUED TO WINDMILL AT APPROX 14 PERCENT N1 PLUS MADE OIL PRESS B2 + C2 ATM'S RUN CONTINUOUS REF DISC 7230/689 AND 7230-689 FAN COMPRESSOR DISC CHNGE PER M11-72-34.  ENG OK FOR SERVICE.  OPS AND LEAK CHECK PER M11-71-02.  NO DEFECTS.  (M)
